Second Order Regularity for the A-Laplace Operator
dc.contributor.author | Challal, Samia | |
dc.contributor.author | Lyaghfouri, Abdeslem | |
dc.date.accessioned | 2025-03-21T16:35:55Z | |
dc.date.available | 2025-03-21T16:35:55Z | |
dc.date.issued | 2010-04-22 | |
dc.description | This is the original manuscript of Challal, S., Lyaghfouri, A. Second Order Regularity for the A-Laplace Operator. Mediterr. J. Math. 7, 283–296 (2010). The published version includes some minor revisions after peer review and is available online at: https://doi.org/10.1007/s00009-010-0053-0 | |
dc.description.abstract | In this paper we establish second order regularity for the quasilinear elliptic equation ΔAu = f, where ΔA is the so called A-Laplace operator. | |
dc.identifier.citation | Challal, S., Lyaghfouri, A. Second Order Regularity for the A-Laplace Operator. Mediterr. J. Math. 7, 283–296 (2010). https://doi.org/10.1007/s00009-010-0053-0 | |
dc.identifier.issn | 1660-5446 | |
dc.identifier.issn | 1660-5454 | |
dc.identifier.uri | https://doi.org/10.1007/s00009-010-0053-0 | |
dc.identifier.uri | https://hdl.handle.net/10315/42681 | |
dc.language.iso | en | |
dc.publisher | Springer Nature | |
dc.subject | Applied Mathematics | |
dc.subject | Pure Mathematics | |
dc.subject | Mathematical Sciences | |
dc.subject | A-Laplacian | |
dc.subject | Orlicz Sobolev space | |
dc.subject | Second derivative | |
dc.symplectic.issue | 3 | |
dc.symplectic.journal | Mediterranean Journal of Mathematics | |
dc.symplectic.pagination | 283-296 | |
dc.symplectic.subtype | Journal article | |
dc.symplectic.volume | 7 | |
dc.title | Second Order Regularity for the A-Laplace Operator | |
dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- Challal_2010_Second Order Regularity for the A-Laplace Operator_submitted version.pdf
- Size:
- 182.46 KB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1